# SDR AALA20120909002

- Difficulty date: September 9, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 56,614 hours, 27,380 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Condition: Broken
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HSV - CREW REPORTED TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMBOUT.  EMERGENCY DECLARED, FLIGHT RETURNED TO HSV AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT WATER SEPARATOR HOUSING CLAMP BROKEN.  REPLACED WATER SEPARATOR ASSEMBLY.  SYSTEM GROUND CHECK NORMAL OPERATION.
